Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Flow of sperms in night, losing health. Medicine to improve health?

hi, sir when i am sleeping at nigt...ther is flow of sperm and when i thnk any thng in any time there is little amount of sperm flow in my pant.. and my health is loss day by day................ So ,plz sir provided me some medcn thats improve my health nd became good health.... i hope u will help me soonn I am waitng of ur reply............. thaNK uuu..........
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have problem of getting night emission. Thre is nothing abnormal to get night emission at the age of adolescence.
The flow of sperm that you think of is not the sperms but a thick secretion of the peri urethral glands.This secretion acts as a lubricant for free passage of the thick sperms through urethra. Do not worry at all ,these problems will get resolved t of their own without any treatment.
Dr. Patil
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor